# SDR 97ZZZX3480

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grtlks 2T1A2
- Engine: Lyc AEIO360B1G6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Pump
- Condition: Defective
- Location: Gears
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD RESEARCH, AD 96-09-10, ENGINE WAS SUBJECT TO VERIFICATION.  ENGINE MANUFACTURED (FIRST TEST FLIGHT) OCTOBER, 1978, AND HAS 330 HOURS TOTAL TIME SINCE NEW.  THIS ENGINE WAS NOT LISTED IN BULLETIN 524 UNDER AEIO - SO LYCOMING WAS CONSULTED AND ADVISED THAT ENGINES ARE LISTED BY SUFFIX, NOT PREFIX, AS STATED IN BULLETIN; THEREFORE, ENGINE FALLS UNDER IO-360 AND HAS STEEL AND ALUMINUM GEARS.
